# SDR SWAA2015022636930

- Difficulty date: February 2, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 186A2000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE DAMAGED BETWEEN BS 500C TO 500D+12, STRINGER 19R.  REPAIRED FLANGE IAW SRM.
